|2.||Pemphigus (Pemphigus Vulgaris)
|3.||Graft vs Host Disease (Graft-Versus-Host Disease)
|4.||Lichen Planus (Lichen Ruber Planus)
|5.||Drug Eruptions (Drug Eruption)
|1.||Muir, James: 2 articles (06/2002 - 01/2002)|
|2.||Xiao, Shengxiang: 1 article (11/2015)|
|3.||Liu, Yanting: 1 article (11/2015)|
|4.||Geng, Songmei: 1 article (11/2015)|
|5.||Gelmetti, Carlo: 1 article (11/2015)|
|6.||Marzano, Angelo V: 1 article (11/2015)|
|7.||Yan, Huling: 1 article (11/2015)|
|8.||Kikuchi, Nobuyuki: 1 article (11/2015)|
|9.||Yamamoto, Toshiyuki: 1 article (11/2015)|
|10.||Tavecchio, Simona: 1 article (11/2015)|
|1.||imatinib (Gleevec)FDA Link
01/01/2008 - "We report a case of lichenoid eruption during imatinib therapy involving the skin, mucous membranes, and nails that cleared in spite of ongoing imatinib therapy."
01/01/2010 - "Oral lichenoid eruption associated with imatinib treatment."
01/01/2009 - "Cutaneous lichenoid eruption caused by imatinib mesylate in a Japanese patient with chronic myeloid leukaemia."
07/01/2005 - "Lichenoid eruption due to imatinib."
07/01/2004 - "Oral lichenoid eruption secondary to imatinib (Glivec)."
|2.||Intravenous Immunoglobulins (IVIG)FDA Link
|4.||Captopril (Capoten)FDA LinkGeneric
07/01/1994 - "The case of a patient who developed remarkably extensive tumid nodules and plaques in a cobblestone pattern on the extensor aspects of the limbs is reported as a late presentation of captopril-induced lichenoid eruption. "
07/01/1994 - "Captopril-induced lichenoid eruption."
09/01/1992 - "Lichenoid eruption induced by low dose captopril."
01/01/1990 - "Captopril-induced lichenoid eruption in an uremic patient."
01/01/1986 - "We report a case of a bullous lichenoid eruption due to the intake of captopril. "
01/01/1994 - "We saw the patient four months after gold therapy cessation: the eruption remained and diagnosis of severe drug cutaneo-mucous lichenoid eruption was done. "
08/01/1992 - "[Lichenoid eruptions after gold therapy. "
08/01/1992 - "The authors suggest similar pathogenetic mechanisms in the development of idiopathic lichen planus and of lichenoid eruptions after gold therapy."
09/01/1990 - "Probable roles of hypersensitivity to TM and metallic gold, which are metabolites of GTM, were discussed, respectively, in the genesis of the GTM-induced lichenoid eruptions and the AF-induced SD-like eruptions."
08/01/1992 - "Individual lesions were not distinguishable from idiopathic lichen planus, with some features typical for gold lichenoid eruptions: hyperpigmentation, psoriasiform eruptions, and hair loss. "
|6.||Methyldopa (Aldomet)FDA LinkGeneric
|7.||Tiopronin (Thiola)FDA Link
10/01/1994 - "Tiopronin-induced lichenoid eruption."
10/01/1988 - "Lichenoid eruption due to mercaptopropionylglycine."
03/01/1990 - "A 62-year-old woman suffering from liver cirrhosis developed lichenoid eruptions after 2 years of treatment with tiopronin. "
03/01/1990 - "Tiopronin-induced lichenoid eruption in a patient with liver disease and positive patch test reaction to drugs with sulfhydryl group."
|8.||Hydroxyurea (Hydrea)FDA LinkGeneric
05/01/1998 - "Hydroxyurea-induced dermopathy: a unique lichenoid eruption complicating long-term therapy with hydroxyurea."
02/01/1997 - "Hydroxyurea dermopathy: a unique lichenoid eruption complicating long-term therapy with hydroxyurea."
03/01/2004 - "Long-term hydroxyurea use is associated with various adverse mucocutaneous effects including hyperpigmentation, alopecia, leg ulcers, and lichenoid eruptions. "
|10.||Ursodeoxycholic Acid (Urso)FDA LinkGeneric
05/01/2002 - "Does ursodeoxycholic acid cause lichenoid eruption?"
08/01/2001 - "Lichenoid eruptions due to ursodeoxycholic acid administration."
|1.||Drug Therapy (Chemotherapy)
02/01/1994 - "Other iatrogenic oral diseases likely to increase include ulcers associated with cytotoxic chemotherapy; lichenoid eruptions related to drugs and restorative materials; and a multiplicity of other complications. "
09/01/2010 - "Important differential diagnoses for the two cases include lichenoid eruption secondary to chemotherapy, pemphigus, and pemphigoid. "
01/01/1995 - "[Lichenoid eruption caused by mesotherapy]."
|3.||Bone Marrow Transplantation (Transplantation, Bone Marrow)
05/01/1993 - "We describe a 26-year-old man who developed a unilateral linear lichenoid eruption 7 months after allogeneic bone marrow transplantation. "
05/01/1993 - "Unilateral linear lichenoid eruption after bone marrow transplantation: an unmasking of tolerance to an abnormal keratinocyte clone?"